Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Friedrichs inequality in a domain perforated aperiodically along the boundary: Homogenization procedure. Asymptotics for parabolic problems
Department of Mechanics and Mathematics, Moscow State University.
Narvik University College, 8505 Narvik, Norway.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2009 (English)In: Russian journal of mathematical physics, ISSN 1061-9208, E-ISSN 1555-6638, Vol. 16, no 1, p. 1-16Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to the asymptotic analysis of functions depending on a small parameter characterizing the microinhomogeneous structure of the domain on which the functions are defined. We derive the Friedrichs inequality for these functions and prove the convergence of solutions to corresponding problems posed in a domain perforated aperiodically along the boundary. Moreover, we use numerical simulation to illustrate the results.

Place, publisher, year, edition, pages
2009. Vol. 16, no 1, p. 1-16
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-3261DOI: 10.1134/S1061920809010014ISI: 000264135500001Scopus ID: 2-s2.0-62349089955Local ID: 1122dcf0-1aaf-11de-ae94-000ea68e967bOAI: oai:DiVA.org:ltu-3261DiVA, id: diva2:976117
Note
Validerad; 2009; 20090327 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Koroleva, Yulia O.Persson, Lars-Erik

Search in DiVA

By author/editor
Koroleva, Yulia O.Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Russian journal of mathematical physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf